Dec 18, 2007
I cheked all the points in your e mails about the relation with the fatigue...and i stay OK...ok wiht my anemia, hormonas, etc etc etc
But i m very very tired..ihavent baterys!!!!! i havent energy...Im very sad:(
Can you give me a recomendation for my energy...vitamins? medicine...im very bad.
Gracias desde Argentina....sorry for my english
Response from Dr. Frascino
One possibility to consider would be depression causing your fatigue. You report ". . . I'm very sad." One of the most common symptoms associated with depression is fatigue. If indeed your HIV specialist has run all the appropriate laboratory studies and cannot find a physical cause for your fatigue, a psychological cause should be considered.
- Is Clindamycin Used To Treat Some Sexually Transmitted Disease?
- What Does A Lot Of Clear Vaginal Discharge Mean?
- What Does Smelly Watery Vaginal Discharge Mean?
- Can Seroconversion Take Place After 10 Weeks?
- Can You Get Hiv From Breast Milk In The Eye?
- Chest Pain, High Liver Enzymes Associated With Acute Hiv
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.